# SDR SWAA2025071180436

- Difficulty date: June 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REAR SPAR ANGLE LOCATED ON IRSS 139 AT RT WING.  REPLACED REAR SPAR ANGLE LOCATED ON IRSS 139 AT RT WING IAW B737-700 SRM 51-10-02-0G ITEM 9; SRM 51-40-02-0G AND DWG:115A2000 SHEET:22 REV:A CRACK IS L: 0.762.
